Social media users are debating over why one side of Donald Trump's face and the eye look swollen in a recent video.
In a clip posted on Twitter on Thursday, the US President claimed he "felt as good three days ago as I do now".
But Twitter users were quick to voice their opinion, saying his face looked swollen "like a moon" from steroids used to treat his COVID-19 diagnosis.
"Yikes, it looks like the whole side of his face is bruised," one person commented.
"Steroid cheeks — I know from experience. It also explains why he's upright and 'feeling better'. The steroids can mask the ugly symptoms. The orange makeup is just — I can’t even come up with a punchline. Something about an ugliness that can't be masked," another said.
Trump's physician announced he was being treated for COVID-19 with Dexamethasone, a steroid drug used for immune system disorders, inflammatory conditions and breathing conditions.
Dexamethasone can also have side effects, ranging from blood clots, headaches and blurred vision to aggression, agitation, anxiety and depression.
Others are arguing his swollen face could be a symptom of COVID-19, after claims he felt "better" than he did "20 years ago".
A study published in the British Journal of Ophthalmology found that eye symptoms such as conjunctivitis occurred in the middle stages of infection.
COVID-19 inflames the eyes," a Twitter user wrote.